Tusnady's lemma, 24 years later
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 991-1007.
@article{AIHPB_2002__38_6_991_0,
     author = {Massart, Pascal},
     title = {Tusnady's lemma, 24 years later},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {991--1007},
     publisher = {Elsevier},
     volume = {38},
     number = {6},
     year = {2002},
     mrnumber = {1955348},
     zbl = {1016.60037},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_6_991_0/}
}
TY  - JOUR
AU  - Massart, Pascal
TI  - Tusnady's lemma, 24 years later
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2002
SP  - 991
EP  - 1007
VL  - 38
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2002__38_6_991_0/
LA  - en
ID  - AIHPB_2002__38_6_991_0
ER  - 
%0 Journal Article
%A Massart, Pascal
%T Tusnady's lemma, 24 years later
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2002
%P 991-1007
%V 38
%N 6
%I Elsevier
%U http://www.numdam.org/item/AIHPB_2002__38_6_991_0/
%G en
%F AIHPB_2002__38_6_991_0
Massart, Pascal. Tusnady's lemma, 24 years later. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 991-1007. http://www.numdam.org/item/AIHPB_2002__38_6_991_0/

[1] J. Bretagnolle, P. Massart, Hungarian constructions from the nonasymptotic view point, Ann. Probab. 17 (1) (1989) 239-256. | MR | Zbl

[2] M. Csörgo&Amp;#X030B;, P. Révész, Strong Approximations in Probability and Statistics, Academic Press, New York, 1981. | MR | Zbl

[3] A. Carter, D. Pollard, Tusnády's inequality revisited, Preprint, 2000.

[4] K. Ito, H.P. Mac Kean, Diffusion Processes and Their Sample Paths, Springer, Berlin, 1965.

[5] J. Komlós, P. Major, G. Tusnády, An approximation of partial sums of independent rv-s, and the sample df. I, Z. Warscheinlichkeitstheorie Verwandte Geb. 32 (1975) 111-131. | MR | Zbl

[6] D. Mason, W. Van Zwet, A refinement of the KMT inequality for the uniform empirical process, Ann. Probab. 15 (1987) 871-884. | MR | Zbl

[7] M. Nussbaum, Asymptotic equivalence of density estimation and Gaussian white noise, Ann. Statist. 24 (1996) 2399-2430. | MR | Zbl

[8] G.R. Shorack, J.A. Wellner, Empirical Processes with Applications to Statistics, Wiley, New York, 1986. | MR | Zbl

[9] G. Tusnády, A study of statistical hypotheses, PhD Thesis, Hungarian Academy of Sciences, Budapest, 1977 (In Hungarian).